Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 24, NWS Austin/San Antonio, TX

March 19, 20124 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 19, 2012, 6:10 PM CDT for 4 counties in Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2012, 6:10 PM CDT (23:10 UTC)
Expired
Mar 19, 2012, 7:00 PM CDT
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Kerr County, TX, Medina County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 105 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 6:12 PM CDTHAIL 1.753 E Utopia, TXQUARTER UP TO GOLFBALL HAIL IN UTOPIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 2:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2784 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.3
Supercell composite
18.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WUUS54 KEWX 192310
SVREWX
TXC019-265-325-463-200000-
/O.NEW.KEWX.SV.W.0024.120319T2310Z-120320T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BANDERA COUNTY...
  SOUTHERN KERR COUNTY...
  NORTHWESTERN MEDINA COUNTY...
  NORTHEASTERN UVALDE COUNTY...

* UNTIL 700 PM CDT.

* AT 605 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 8 MILES SOUTHEAST OF UTOPIA...OR 13 MILES SOUTHWEST OF
  TARPLEY...AND MOVING NORTH AT 45 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE VANDERPOOL...MEDINA...CAMP
  VERDE AND CENTER POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3009 9961 3001 9893 2948 9933 2951 9954
TIME...MOT...LOC 2311Z 190DEG 40KT 2959 9945

$$
2 follow-up statements
147 
WWUS54 KEWX 192319
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 PM CDT MON MAR 19 2012

TXC325-463-192329-
/O.CAN.KEWX.SV.W.0024.000000T0000Z-120320T0000Z/
MEDINA TX-UVALDE TX-
619 PM CDT MON MAR 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UVALDE AND
NORTHWESTERN MEDINA COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED NORTH OUT OF UVALDE AND MEDINA COUNTIES. 
AS A RESULT...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2963 9950 3009 9961 3001 9893 2964 9921
TIME...MOT...LOC 2319Z 190DEG 40KT 2968 9943

$$

TXC019-265-200000-
/O.CON.KEWX.SV.W.0024.000000T0000Z-120320T0000Z/
KERR TX-BANDERA TX-
619 PM CDT MON MAR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL BANDERA AND SOUTHERN KERR COUNTIES...

AT 615 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED 9 MILES WEST OF TARPLEY...MOVING NORTH AT 45 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE MEDINA...CAMP VERDE AND
CENTER POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2963 9950 3009 9961 3001 9893 2964 9921
TIME...MOT...LOC 2319Z 190DEG 40KT 2968 9943

$$
331 
WWUS54 KEWX 192342
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 PM CDT MON MAR 19 2012

TXC019-192351-
/O.CAN.KEWX.SV.W.0024.000000T0000Z-120320T0000Z/
BANDERA TX-
642 PM CDT MON MAR 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BANDERA COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF BANDERA COUNTY. AS A RESULT...THE 
WARNING IS CANCELLED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM CDT TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2992 9914 2993 9952 3009 9961 3003 9911
TIME...MOT...LOC 2341Z 190DEG 40KT 2992 9938

$$

TXC265-200000-
/O.CON.KEWX.SV.W.0024.000000T0000Z-120320T0000Z/
KERR TX-
642 PM CDT MON MAR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN KERR COUNTY...

AT 639 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS 
LOCATED 13 MILES NORTHWEST OF MEDINA...MOVING NORTH AT 45 MPH.

THE SEVERE THUNDERSTORM WILL MOVE NORTH TO NEAR HUNT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2992 9914 2993 9952 3009 9961 3003 9911
TIME...MOT...LOC 2341Z 190DEG 40KT 2992 9938

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 4:01 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 19, 4:01 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT MON MAR 19 2012
...SEVERE WEATHER THREAT THROUGH LATE TONIGHT ACROSS SOUTH CENTRAL TEXAS...

.DISCUSSION...

SEVERE WEATHER THREAT TO IMPACT SOUTH CENTRAL TEXAS LATE THIS
AFTERNOON AND EVENING CONTINUING THROUGH THE OVERNIGHT HOURS. A
TORNADO WATCH IS IN EFFECT THROUGH 10 PM THIS EVENING ACROSS THE
EDWARDS PLATEAU AND WESTERN HILL COUNTRY AS STRONG TO SEVERE
STORMS DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT. THESE
STORMS WILL CONTINUE DEVELOPING THIS AFTERNOON AND EVENING ALONG
AND AHEAD OF A PACIFIC FRONT AND AFFECT THE MOST POPULATED AREAS
OF SOUTH CENTRAL TEXAS THIS EVENING THROUGH THE OVERNIGHT HOURS (9
PM THIS EVENING TO ABOUT 4 AM TUESDAY MORNING WITH LINGERING
LIGHTEN STORM ACTIVITY THROUGH 7 AM OR 8 AM TUESDAY MORNING).

HEAVY RAINS AND FLASH FLOODING IS ANTICIPATED THIS EVENING AND EARLY
TUESDAY AS STORMS MOVE ACROSS SOUTH CENTRAL TEXAS...ESPECIALLY
ALONG AND EAST OF A LINE FROM CASTELL TO KERRVILLE TO HONDO TO
PEARSALL. THEREFORE...A FLASH FLOOD IS IN EFFECT FROM 6 PM THIS
EVENING THROUGH LATE TUESDAY MORNING.

UPPER LEVEL TROUGH ACROSS THE SOUTHWESTERN PORTION OF TEXAS THIS
AFTERNOON IS PROGGED TO MOVE EASTWARD LATE THIS AFTERNOON AND
EVENING AS SEVERAL SHORT WAVES AND ENERGY PULSES AID STORMS TO
DEVELOP AND MATURE TO STRONG TO SEVERE THUNDERSTORMS. MAIN THREATS
LATE THIS AFTERNOON AND EVENING WILL BE LARGE HAIL...DAMAGING
WINDS AND TORNADOES. THESE THREATS WILL MOVE EASTWARD TONIGHT AS
UPPER TROUGH SYSTEM PULLS NORTHEASTWARD AND PACIFIC FRONT MOVES
OVER THE I35 CORRIDOR. AROUND MIDNIGHT...HEAVY SHOWER ACTIVITY IS
ANTICIPATED TO BE A THREAT FOR AREAS ALONG THE I35 INCLUDING THE
SAN ANTONIO AND AUSTIN METROPOLITAN AREAS.

STORM RAINFALL AMOUNTS COULD RANGE FROM ONE TO TWO INCHES WEST OF
HIGHWAY 281 WITH LESSER AMOUNTS ACROSS THE RIO GRANDE.
HOWEVER...ALONG AND EAST OF HIGHWAY 281...2 TO 5 INCHES ARE POSSIBLE
WITH UP TO 7 INCHES ACROSS ISOLATED LOCATIONS.

IMPORTANT NOTE: NORTHEASTERN HILL COUNTRY INCLUDING TRAVIS COUNTY
COULD EXPERIENCE THE HEAVIEST RAIN AMOUNTS.

THE WEATHER SYSTEM IS EXPECTED TO MOVE AND EXIT THE LOCAL AREA BY
MID MORNING/EARLY TUESDAY AFTERNOON. A SECOND AROUND OF LIGHT
SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED LATE TUESDAY NIGHT AS
WRAP-AROUND CONVECTION FROM THE EXITING UPPER TROUGH AFFECT THE
HALF EASTERN HALF OF SOUTH CENTRAL TEXAS.

WEATHER CONDITIONS TO IMPROVE WEDNESDAY THROUGH THE UPCOMING
WEEKEND WITH PARTLY CLOUDY SKIES AND HIGHS IN THE UPPER 70S AND
LOWER 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              59  72  53  69  49 / 100  60  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  60  72  51  69  45 / 100  60  40  20  10
NEW BRAUNFELS MUNI AIRPORT     59  72  50  69  47 /  90  50  30  20  10
BURNET MUNI AIRPORT            55  69  49  66  48 / 100  50  30  20  10
DEL RIO INTL AIRPORT           56  70  46  71  47 /  60  10  10  10  -
GEORGETOWN MUNI AIRPORT        56  69  51  66  47 / 100  50  30  20  10
HONDO MUNI AIRPORT             57  74  47  70  45 /  80  30  20  20  10
SAN MARCOS MUNI AIRPORT        60  71  52  69  48 / 100  50  30  20  10
LA GRANGE - FAYETTE REGIONAL   66  73  53  69  50 /  80  70  50  20  10
SAN ANTONIO INTL AIRPORT       60  73  51  70  49 /  90  40  30  20  10
STINSON MUNI AIRPORT           61  73  52  70  48 /  80  40  30  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Mar 19, 5:41 AM CDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 AM CDT MON MAR 19 2012

TXZ183>185-202-203-217-218-228-201000-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
541 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND
COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING
WINDS AND TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL TOTALS
NEAR 2 INCHES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE
DECREASING FROM THE WEST TUESDAY MORNING.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY
MORNING.

TXZ171>173-186>194-204>209-219>225-201000-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
541 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD
FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND
TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IN EFFECT TONIGHT.
LOCALLY HEAVY RAINFALL TOTALS OF 5-7 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON TUESDAY. SHOWERS AND
THUNDERSTORMS WILL BE DECREASING FROM THE WEST LATE TUESDAY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY
MORNING.

In the hours before

Special weather statement, Mar 19, 4:16 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
416 PM CDT MON MAR 19 2012

TXZ183-184-192145-
EDWARDS-VAL VERDE-
416 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND WESTERN EDWARDS
COUNTIES UNTIL 445 PM CDT...

AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF COMSTOCK...MOVING NORTHEAST AT
45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LOMA ALTA...
  CARTA VALLEY...
  FLOUR MILLS...
  VINEGARONE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 19, 4:31 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CDT MON MAR 19 2012

TXZ184-192200-
EDWARDS-
431 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL
500 PM CDT...

AT 429 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF LOMA ALTA...MOVING NORTHEAST AT
30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKSPRINGS...
  FLOUR MILLS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Mar 19, 4:46 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 PM CDT MON MAR 19 2012

TXZ183-184-192215-
EDWARDS-VAL VERDE-
446 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN
EDWARDS COUNTIES UNTIL 515 PM CDT...

AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF ROCKSPRINGS TO 8 MILES EAST OF FLOUR MILLS TO 6 MILES SOUTHWEST OF
LOMA ALTA...AND MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LOMA ALTA...
  FLOUR MILLS...
  VINEGARONE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 19, 4:48 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT MON MAR 19 2012

TXZ218-192215-
ZAVALA-
448 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ZAVALA COUNTY UNTIL 515
PM CDT...

AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF CRYSTAL CITY...MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BATESVILLE...
  LOMA VISTA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 19, 5:27 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 PM CDT MON MAR 19 2012

TXZ203-204-218-219-228-192300-
DIMMIT-FRIO-MEDINA-UVALDE-ZAVALA-
527 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ZAVALA...WESTERN FRIO...
SOUTHEASTERN UVALDE...SOUTHWESTERN MEDINA AND EASTERN DIMMIT COUNTIES
UNTIL 600 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
BATESVILLE TO LOMA VISTA TO BRUNDAGE TO 9 MILES WEST OF GILSON
GROVES...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BIG WELLS...
  GILSON GROVES...
  LAS VEGAS...
  CATARINA...
  FRIO TOWN...
  LIGHT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 19, 5:42 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 PM CDT MON MAR 19 2012

TXZ171-192330-
LLANO-
542 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR LLANO COUNTY UNTIL 630 PM CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF MASON...MOVING NORTHEAST AT
50 MPH. THIS STORM MAY CONTAIN A TORNADO...AND A TORNADO WARNING IS
IN EFFECT FOR NORTHERN MASON COUNTY THROUGH 615 PM.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...WHICH WILL
LIKELY BEGIN TO AFFECT LLANO COUNTY BY 615 PM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LLANO...
  CASTELL...
  FIELD CREEK...
  OXFORD...
  VALLEY SPRING...
  BABY HEAD...
  GAINESVILLE...
  LONE GROVE...
  STOLZ...
  BLUFFTON...

THERE IS A GOOD CHANCE THAT EITHER A TORNADO OR SEVERE THUNDERSTORM
WARNING WILL BE NEEDED FOR NORTHERN AND WESTERN PARTS OF LLANO
COUNTY IN THE NEXT HOUR. A TORNADO WATCH IS IN EFFECT FOR THIS AREA.
BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 2:30 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
Mar 19, 3:06 PM CDTTornado WarningEWXEdwards, Val Verde39 min
Mar 19, 4:52 PM CDTSevere Thunderstorm WarningEWXEdwards53 min
Mar 19, 5:18 PM CDTTornado WarningEWXEdwards42 min
Mar 19, 5:29 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde49 min
Mar 19, 5:50 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala55 min
Mar 19, 5:53 PM CDTSevere Thunderstorm WarningEWXDimmit32 min
Mar 19, 6:03 PM CDTTornado WarningEWXLlano27 min
Mar 19, 6:07 PM CDTTornado WarningEWXFrio, Medina38 min
Mar 19, 6:23 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala67 min
Mar 19, 6:33 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real57 min
Mar 19, 6:45 PM CDTSevere Thunderstorm WarningEWXFrio, Medina60 min
Mar 19, 6:54 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr55 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.